×

zbMATH — the first resource for mathematics

Exponential bounds and absence of positive eigenvalues for N-body Schrödinger operators. (English) Zbl 0509.35061

MSC:
35P15 Estimates of eigenvalues in context of PDEs
35J10 Schrödinger operator, Schrödinger equation
35B60 Continuation and prolongation of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.: Proceedings of the Int. Conf. on Funct. Anal. and Related Topics. Tokyo: University of Tokyo Press 1969
[2] Agmon, S.: J. Anal. Math.23, 1-25 (1970) · Zbl 0211.40703
[3] Agmon, S.: Lectures on exponential decay of solutions of second order elliptic equations. Bounds on eigenfunctions ofN-body Schrödinger operators (to be published) · Zbl 0503.35001
[4] Atkinson, F.: Ann. Mat. Pure Appl.37, 347-378 (1954) · Zbl 0056.08101
[5] Balslev, E.: Arch. Rat. Mech. Anal.59, 4, 343-357 (1975) · Zbl 0325.35028
[6] Combes, J.M., Thomas, L.: Commun. Math. Phys.34, 251-270 (1973) · Zbl 0271.35062
[7] Deift, P., Hunziker, W., Simon, B., Vock, E.: Commun. Math. Phys.64, 1-34 (1978) · Zbl 0419.35079
[8] Dollard, J., Friedman, C.: J. Math. Phys.18, 1598-1607 (1977) · Zbl 0361.34007
[9] Eastham, M.S.P., Kalf, H.: Schrödinger type operators with continuous spectra. London: Pitman Research Notes Series (to be published) · Zbl 0491.35003
[10] Froese, R., Herbst, I.: A new proof of the Mourre estimate. Duke Math. J. (to appear) · Zbl 0514.35025
[11] Froese, R., Herbst, I., Hoffmann-Ostenhof, M., Hoffmann-Ostenhof, T.:L 2-exponential lower bounds for solutions to the Schrödinger equation. Commun. Math. Phys. (to appear) · Zbl 0514.35024
[12] Froese, R., Herbst, I., Hoffmann-Ostenhof, M., Hoffmann-Ostenhof, T.: On the absence of positive eigenvalues for one-body Schrödinger operators. J. Anal. Math. (to appear) · Zbl 0512.35062
[13] Kato, T.: Commun. Pure Appl. Math.12, 403-425 (1959) · Zbl 0091.09502
[14] Mourre, E.: Commun. Math. Phys.78, 391-408 (1981) · Zbl 0489.47010
[15] Perry, P., Sigal, I.M., Simon, B.: Ann. Math.114, 519-567 (1981) · Zbl 0477.35069
[16] Reed, M., Simon, B.: Methods of modern mathematical physics. III. Scattering theory. New York: Academic Press 1979 · Zbl 0405.47007
[17] Reed, M., Simon, B.: Methods of modern mathematical physics. IV. Analysis of operators. New York: Academic Press 1978 · Zbl 0401.47001
[18] Simon, B.: Commun. Pure Appl. Math.22, 531-538 (1969) · Zbl 0167.11003
[19] Simon, B.: Math. Ann.207, 133-138 (1974) · Zbl 0264.35025
[20] Simon, B.: Trace ideals and their applications. Cambridge: Cambridge University Press 1979 · Zbl 0423.47001
[21] Weidmann, J.: Commun. Pure Appl. Math.19, 107-110 (1966) · Zbl 0138.35804
[22] Weidmann, J.: Bull. Am. Math. Soc.73, 452-456 (1967) · Zbl 0156.23304
[23] Von Neumann, J., Wigner, E.P.: Z. Phys.30, 465-467 (1929)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.